# SDR ASAA2018012223271

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,334 hours, 11,677 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 73A1352
- Condition: Failed
- Location: Apu
- Part time: 8,042 hours, 16,278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER 2 START ATTEMPTS.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-40 TASK 803, STEPS E. (1)-F.(4).   NO FAULTS FOUND.  REMOVED AND REPLACED THE STARTER GENERATOR IAW AMM 49-41-21-000-801, AND 400-801 OPS CHECKED GOOD.
